BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2000 >
Volume 26 Number 4 >

Please use this identifier to cite or link to this item:

Title: The Space of Differences of Convex Functions on [0, 1]
Authors: Zippin, M.
Keywords: L-Preduals
Convex Functions
Issue Date: 2000
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 26, No 4, (2000), 331p-352p
Abstract: The space K[0, 1] of differences of convex functions on the closed interval [0, 1] is investigated as a dual Banach space. It is proved that a continuous function f on [0, 1] belongs to K[0, 1]
Description: âˆ—Participant in Workshop in Linear Analysis and Probability, Texas A & M University, College Station, Texas, 2000. Research partially supported by the Edmund Landau Center for Research in Mathematical Analysis and related areas, sponsored by Minerva Foundation (Germany).
ISSN: 1310-6600
Appears in Collections:Volume 26 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol26-num4-2000-331p-352p.pdf550.47 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License